# SDR CA130124006

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 55,511 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Bypass Valve
- Part number: 251N3244
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK FOUND HYDRAULIC FLUID LEAKING FROM BYPASS ELEVATOR PRESSURE REDUCER VALVE.  FURTHER INSPECTION REVEALED A PIN HOLE LEAK IN THE BODY OF THE VALVE.
